Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Erox

Going to Accutane from Doxycycline

Could you go right from being on Doxycycline to going on Accutane or do you need to wait a bit inbetween? Also if I only have a few pimples now from how bad it was before, do you think it'd get worse if I go start accutane again?

Share this post


Link to post
Share on other sites

Its difficult to say if you will have an initial breakout or not. I used doxycycline for 3 weeks. It did nothing during that time ( I know its too short to see the real results) and broke me out on my back and my cheeks. After 3 days of quiting doxy I took my first pills of tane. Don't think its wrong or smth.

Share this post


Link to post
Share on other sites

i took accutane day after my last doxy....on doxy 3 mounth by the way, nuthing!!!!

Share this post


Link to post
Share on other sites

Generally, if you start accutane directly after a course of antibiotics you will really avoid most of the IB. It has happened to several friends of mine. If anything, I would recommend it. But ask your derm - I'm not sure if it's totally safe. It SHOULD be... but you never know!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×